MathSciNet Relay Station
MathSciNet bibliographic data
MR2156822 (2006f:62062) 62H17 (65C05)
Chen, Yuguo; Diaconis, Persi; Holmes, Susan P.; Liu, Jun S. Sequential Monte Carlo methods for statistical analysis of tables. J. Amer. Statist. Assoc. 100 (2005), no. 469, 109–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement